Items where Author is "Liu, Guanggang"
Group by: Item Type | No Grouping Number of items: 2. Xu, Huijuan and Jiang, Shan and Liu, Guanggang (2022) Infinitely many homoclinic solutions for a class of damped vibration problems. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (67). pp. 1-8. ISSN 1417-3875 Liu, Guanggang (2021) Periodic solutions of second order Hamiltonian systems with nonlinearity of general linear growth. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (27). pp. 1-19. ISSN 1417-3875 |